MathSciNet Relay Station
MathSciNet bibliographic data
MR1416088 (97i:47027) 47A63 (47A56 47B15)
Hansen, Frank Jensen's operator inequality for functions of two variables. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2093–2102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement